# SDR IPXA2019022549347

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 2210081511
- Part serial: 1038001
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR#2 PYLON AFT LOWER FAIRING AFT LH SIDE OF SKIN IS CRACKED AT FASTENER HOLEACCOMPLISHED REPAIR ON #2 PYLON AFT LOWER FAIRING SKIN LH SIDE PER VT SAA EA#300-5450-01-A7613 I/R AND UPS EO A300-5430-71693-A
